Feel pressure on my chest. Not much energy, feel really at a loss.
Its been three weeks? Is it any better? Or is it worse? three weeks you should see at least some improvement i would think. All of my meds of that type had at least some affect in a couple of weeks. if it is not getting better or getting worse i would see your dr. soon. Don't do that to yourself. GL Keep me posted!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 5 days off lexapro completely. moodswings, tears, a struggle to stop crying. I think these are?
Posted 20 May 2010 • 1 answer
Posted 31 Oct 2012 • 3 answers
Posted 8 May 2015 • 3 answers
Posted 17 Feb 2016 • 7 answers
Posted 9 Oct 2016 • 0 answers